Alert archive / Washington / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 8, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at May 30, 2015, 5:59 PM PDT for Ferry County, Stevens County, Washington. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2015, 5:59 PM PDT (00:59 UTC)
- Expired
- May 30, 2015, 6:45 PM PDT
- In force
- 46 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Ferry County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 141 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 6:20 PM PDT | HAIL 0.75 | Lauier, WA | US CUSTOMS REPORTED .5 TO .75 INCH HAIL. STRONG WIND BUT NO WAY TO ESTIMATE. BARRELLS BLOWN DOWN...STRONG ENOUGH THAT BELIEVES THERE WILL BE DAMAGE IN AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 1.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 2592 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
645
WUUS56 KOTX 310059
SVROTX
WAC019-065-310145-
/O.NEW.KOTX.SV.W.0008.150531T0059Z-150531T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
559 PM PDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FERRY COUNTY IN NORTHEASTERN WASHINGTON...
NORTH CENTRAL STEVENS COUNTY IN NORTHEASTERN WASHINGTON...
* UNTIL 645 PM PDT
* AT 558 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 25
MILES NORTH OF SHERMAN PASS...OR 65 MILES NORTHEAST OF OMAK...AND
MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
PIERRE LAKE CAMPGROUND...MARBLE...LAUIER AND ORIENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4899 11784 4898 11782 4879 11791 4873 11795
4890 11851 4900 11846 4900 11789
TIME...MOT...LOC 0058Z 287DEG 19KT 4897 11837
$$
RP3 follow-up statements
629
WWUS56 KOTX 310116
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
616 PM PDT SAT MAY 30 2015
WAC019-065-310145-
/O.CON.KOTX.SV.W.0008.000000T0000Z-150531T0145Z/
FERRY WA-STEVENS WA-
616 PM PDT SAT MAY 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM PDT
FOR NORTHEASTERN FERRY AND NORTH CENTRAL STEVENS COUNTIES...
AT 616 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 28 MILES
NORTHEAST OF SHERMAN PASS...OR 73 MILES NORTHEAST OF OMAK...MOVING
EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MARBLE...LAUIER AND PIERRE LAKE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4887 11832 4900 11828 4900 11789 4899 11784
4898 11782 4884 11789 4884 11793
TIME...MOT...LOC 0116Z 272DEG 28KT 4895 11815
$$
RP258
WWUS56 KOTX 310121
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
621 PM PDT SAT MAY 30 2015
WAC019-065-310145-
/O.CON.KOTX.SV.W.0008.000000T0000Z-150531T0145Z/
FERRY WA-STEVENS WA-
621 PM PDT SAT MAY 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM PDT
FOR NORTHEASTERN FERRY AND NORTH CENTRAL STEVENS COUNTIES...
AT 620 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 29 MILES NORTHEAST OF SHERMAN PASS...OR
75 MILES NORTHEAST OF OMAK...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MARBLE...LAUIER AND PIERRE LAKE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4887 11832 4900 11828 4900 11789 4899 11784
4898 11782 4884 11789 4884 11793
TIME...MOT...LOC 0120Z 272DEG 28KT 4895 11810
$$
RP199
WWUS56 KOTX 310126
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
626 PM PDT SAT MAY 30 2015
WAC019-065-310145-
/O.CON.KOTX.SV.W.0008.000000T0000Z-150531T0145Z/
FERRY WA-STEVENS WA-
626 PM PDT SAT MAY 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM PDT
FOR NORTHEASTERN FERRY AND NORTH CENTRAL STEVENS COUNTIES...
AT 622 PM PDT...US CUSTOMS AND BORDER PATROL OFFICIALS AT LAURIER
REPORTED A SEVERE THUNDERSTORM PRODUCING ONE HALF INCH TO THREE
QUARTER INCH HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED 29 MILES NORTH OF COLVILLE...OR 75 MILES NORTHWEST OF
PRIEST RIVER...MOVING EAST AT 25 MPH. THIS STORM IS LIKELY PRODUCING
QUARTER SIZE HAIL OVER OTHER LOCATION CLOSER TO THE CORE OF THE
STORM.
LOCATIONS IMPACTED INCLUDE...
MARBLE...LAUIER AND PIERRE LAKE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4887 11832 4900 11828 4900 11789 4899 11784
4898 11782 4884 11789 4884 11793
TIME...MOT...LOC 0122Z 272DEG 28KT 4895 11808
$$
RPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:29 PM PDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 30, 4:29 PM PDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Spokane WA 429 PM PDT SAT MAY 30 2015 .SYNOPSIS... Strong thunderstorms will be possible in the Idaho Panhandle and in the Northeast Mountains early this evening with large hail, gusty winds and heavy rains possible. Thunderstorm chances will lessen on Sunday and are expected to be more confined to a small portion of southeast Washington and north central Idaho. Meanwhile most locations will see very warm temperatures with highs in the 80s through the weekend. Thunderstorm chances will increase markedly on Monday into Tuesday as a strong upper level trough moves in from the south. Some of the storms on Monday could be strong. Unsettled and cooler weather will persist into the remainder of the work week with a threat of showers and thunderstorms each day. && .DISCUSSION... Rest of This Afternoon and Tonight: Short term models seem to agree on the best shower and thunderstorm activity to continue through the afternoon and then begin to tapper off quickly after about 5pm. Scattered showers and thunderstorms will continue...mainly impacting eastern WA and north ID. The best chance of strong storms will be across NE WA and north ID. All storms will produce torrential rains and frequent lightning. However the stronger storms will also see gusty winds and large hail. After 5 pm showers and thunderstorms will begin to decrease, and even more so during the overnight hours. Drier air is moving through the Kittitas Valley and will continue to push east into portions of the Columbia Basin. This will hinder showers and thunderstorms from developing. The Cascades will also see a break today/tonight. Activity will decrease overnight but some high clouds will begin to stream in from the south. /Nisbet Sunday and Monday...The strong upper level low currently over central British Columbia will shift into Alberta on Sunday with a shortwave ridge temporarily setting up over the area. With the passage of the low...most of the moisture and instability will be shunted into NE Oregon and central Idaho with the extreme southeast portion of our forecast area...ie the Blues, Lewiston Area, and Camas Prairie remaining subject to a continued chance of diurnal convection. Nothing looks too impressive on Sunday with little if any upper level forcing combined with weak upper level subsidence associated with the shortwave trough. Meanwhile temperatures will remain unseasonably warm with valley highs generally in the 80s to lower 90s. The lofty precipitable water values of late will take a temporary reprieve with most dewpoints falling into the mid 30s and 40s which is significantly drier than the 50s of the past couple days. ...STRONG to SEVERE Storms looking more likely for Monday... By late Sunday night or Monday the pattern changes significantly as a deep offshore trough...currently off the California Coast...heads into SW Oregon in the morning and then up the WA/OR border by afternoon. The trough will take on a negative orientation ( a classic orientation for severe weather over the Inland NW) as it heads northward into our area resulting in good upper level difluent flow combined with significant atmospheric destabilization. Its interesting to note that as early as 5am Monday...some of the instability parameters are quite impressive along the Oregon/Washington border. The High Level Total Totals suggest a good potential for elevated nocturnal convection moving northward from Oregon and into the southern portions of Washington and NC Idaho. Even more impressive are surface CAPES around 700 j/kg in the Blues with MUCAPES approaching 2000 j/kg. These are impressive values for this region during the peak of the afternoon heating but this early in the morning would be something rather unusual and this could foretell the weather for the remainder of the day. Model agreement is growing that this instability will continue to spread northward through the day ahead of the incoming trough. The trough will bring good lifting potential to much of the area while the potential instability will likely allow numerous thunderstorms to form. MUCAPES will approach or exceed 2000 over much of the region by afternoon. Meanwhile the shear associated with the incoming trough wont be great...but with 0-6 km values of 20-30 kts over portions of the forecast area it is certainly sufficient for strong/isolated severe development. Precipitable water values will also near an inch...which is even heavier than we've seen over the past several days and given weak steering flow, especially near the Cascades we will need to be concerned with more flash flooding potential as well. It would not be surprising if Monday turns out to be the most active day of the past several days. fx Monday night through Saturday...the upper level low will take up residence over the Inland Northwest through at least the midweek period. Showers will be widespread Monday night into Tuesday as the low pressure center is directly over the forecast area. Scattered thunderstorms will be possible during peak daytime heating each day, with the higher elevations more favored for development. Shower coverage will diminish as the low drifts off to the southeast toward the end of the work week with mostly dry conditions expected for Friday and Saturday. Cool temperatures on Tuesday will start to trend a bit warmer as shower coverage lessens. /Kelch && .AVIATION...00Z TAFS: Somewhat drier air is working its way into the aviation area from the west which should act as a stabilizer and help to limit increase in convection for the aviation area. Expectation is the convection current in the area, near KCOE, KLWS,and KPUW will exit to the east and VFR conditions will prevail for the remainder of the TAF interval. /Pelatti && .PRELIMINARY POINT TEMPS/POPS... Spokane 56 82 59 77 52 70 / 10 10 10 70 70 60 Coeur d'Alene 55 81 57 78 52 68 / 30 10 10 70 70 60 Pullman 54 80 56 74 49 66 / 10 10 20 70 60 60 Lewiston 62 88 62 82 56 73 / 20 20 20 80 70 60 Colville 53 84 56 81 54 73 / 20 10 10 70 80 80 Sandpoint 52 80 54 77 51 68 / 60 10 10 70 80 80 Kellogg 53 79 55 75 49 66 / 50 10 10 80 80 80 Moses Lake 56 87 61 83 55 75 / 0 0 0 60 50 50 Wenatchee 60 86 62 80 56 74 / 0 0 10 60 70 70 Omak 52 85 56 81 53 74 / 10 0 0 70 80 80 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, May 30, 6:29 AM PDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KOTX 629 AM PDT SAT MAY 30 2015 IDZ003-026-027-WAZ031>035-041-042-044-311330- IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-WATERVILLE PLATEAU- 629 AM PDT SAT MAY 30 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A low pressure system will move in over the region early next week. This weather system will result in afternoon and evening thunderstorms across much of the region. The main threat from these storms will be heavy rain...although lightning with small hail and gusty winds are additional concerns. This may result in localized flooding of low lying and urbanized areas. Heavy rain from thunderstorms will also increase the risk of flash flooding or debris flows, especially for areas located in steep terrain. IDZ001-002-004-WAZ036>038-043-311330- NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS- SPOKANE AREA-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- OKANOGAN VALLEY- 629 AM PDT SAT MAY 30 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Washington and Northeast Washington. .DAY ONE...TODAY AND TONIGHT Thunderstorm chances will increase through the morning and afternoon as the surface heats up and the atmosphere becomes progressively more unstable. Isolated strong to severe thunderstorms will be possible. Main threats from thunderstorms will include large hail and strong outflow winds. Heavy rain will also be a threat and may result in ponding of water on roadways, urban flooding and isolated low land flooding. Minor mud flows and debris flows will also be a possibility in steep terrain. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A low pressure system will move in over the region early next week. This weather system will result in afternoon and evening thunderstorms across much of the region. The main threat from these storms will be heavy rain...although lightning with small hail and gusty winds are additional concerns. This may result in localized flooding of low lying and urbanized areas. Heavy rain from thunderstorms will also increase the risk of flash flooding or debris flows, especially for areas located in steep terrain.
In the hours before
Special weather statement, May 30, 12:43 PM PDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1243 PM PDT SAT MAY 30 2015
IDZ001-004-302015-
CENTRAL PANHANDLE MOUNTAINS ID-NORTHERN PANHANDLE ID-
1243 PM PDT SAT MAY 30 2015
...SPECIAL WEATHER STATEMENT...
AT 1242 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18
MILES SOUTH OF CLARK FORK...OR 23 MILES NORTH OF KELLOGG...MOVING
EAST AT 20 MPH.
THREE QUARTER INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JORDAN CREEK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4783 11621 4791 11623 4808 11610 4804 11604
4798 11605 4796 11601 4786 11592
TIME...MOT...LOC 1942Z 264DEG 17KT 4788 11614
LNSpecial weather statement, May 30, 2:36 PM PDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
236 PM PDT SAT MAY 30 2015
IDZ026-302215-
LEWISTON AREA ID-
236 PM PDT SAT MAY 30 2015
...SPECIAL WEATHER STATEMENT...
AT 235 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAPWAI...MOVING EAST AT 15 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PECK...LENORE AND GIFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4641 11680 4649 11681 4657 11646 4655 11645
4650 11645 4650 11642 4642 11642
TIME...MOT...LOC 2135Z 272DEG 13KT 4646 11676
LNLocal storm report, May 30, 3:26 PM PDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
326 PM PDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD 1 NE CARLTON 48.25N 120.10W
05/28/2015 OKANOGAN WA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED RAPID RISE ON TEXAS CREEK
WHICH CAUSED RESIDENTS OF A HOUSE TO MOVE TO THE ROOF OF
THE HOUSE.
0335 PM FLASH FLOOD 2 SE MANSON 47.86N 120.12W
05/29/2015 CHELAN WA TRAINED SPOTTER
REPORTS ON POLICE SCANNER OF SEVERAL SMALL ROCK AND MUD
SLIDES ON HWY 150 BETWEEN MANSON AND CHELAN
0400 PM FLASH FLOOD 5 NW CHELAN 47.90N 120.10W
05/29/2015 CHELAN WA UNKNOWN
DELAYED REPORT...HEAVY RAIN FROM THUNDERSTORM WASHED
DEBRIS OUT ONTO WAPATO LAKE ROAD NEAR MILLS BAY CASINO.
0443 PM FLASH FLOOD 7 NW OMAK 48.47N 119.66W
05/29/2015 OKANOGAN WA TRAINED SPOTTER
DELAYED REPORT...HEAVY RAIN FROM A THUNDERSTORM WASHED
OUT A DITCH WITH WATER RUNNING OVER DRIVEWAY.
0800 PM TSTM WND DMG 1 NE TUM TUM 47.90N 117.66W
05/29/2015 STEVENS WA PUBLIC
MULTIPLE TREES DOWN. DESTROYED TWO PARKED CARS IN
DRIVEWAY OF HOME. TREE ALSO CLIPPED AND DAMAGED EAVE OF
ROOF. TIME ESTIMATED BASED ON RADAR.
&&
THESE LOCAL STORM REPORTS ARE UPDATED/CORRECTED FROM THE EVENTS ON
MAY 28 AND MAY 29, 2015.
ABSpecial weather statement, May 30, 5:33 PM PDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
533 PM PDT SAT MAY 30 2015
WAZ037-038-310130-
NORTHEAST MOUNTAINS WA-OKANOGAN HIGHLANDS WA-
533 PM PDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FERRY AND
NORTHWESTERN STEVENS COUNTIES UNTIL 630 PM PDT...
AT 532 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 26
MILES NORTH OF SHERMAN PASS...OR 56 MILES NORTHEAST OF OMAK...MOVING
SOUTHEAST AT 25 MPH.
HEAVY RAINFALL AND NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MALO...DANVILLE...CURLEW...TORODA AND ORIENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4884 11812 4864 11847 4896 11881 4900 11874
4900 11848
TIME...MOT...LOC 0032Z 318DEG 21KT 4897 11864
RPThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 5:33 PM PDT | Special Weather Statement | OTX | Ferry | 57 min |
| May 30, 6:37 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Stevens | 68 min |
| May 30, 7:30 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Stevens | 60 min |
| May 30, 9:08 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille | 52 min |
Nearby
Severe Thunderstorm Warnings in Washington, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.